# SDR DALA2021080404433

- Difficulty date: August 1, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 A.A. 8 CRACKS WERE FOUND ON 6 FASTENER HOLES COMMON TO THE REPAIR DOUBLER OF DR 1L CUT OUT. CORRECTIVE ACTION: SUMMARY OF NRC 00755: CRACKS ON 6 FASTENER HOLES COMMON TO THE REPAIR DOUBLER OF DR 1L CUT OUT WERE REPAIRED PER ETI-57-21-300 R4 AND ER/A 593106-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR. (1895279)
